# SDR DALA2025060604314

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,549 hours, 29,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7036175) FWD SERVICE DOOR EMERGENCY LIGHT INOP. SLIDE LIGHT R1 WAS REPLACED PER B737-800 AMM 33-51-04-960-801. OPS TEST OK.
